Alert archive / Rhode Island / Freeze Warnings in 2013
Freeze Warning 5, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this freeze warning at Nov 3, 2013, 3:20 PM EST for Bristol County, Newport County, Rhode Island. It took effect at Nov 4, 2013, 2:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2013, 3:20 PM EST (20:20 UTC)
- In effect from
- Nov 4, 2013, 2:00 AM EST
- Expired
- Nov 4, 2013, 8:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Bristol County, RI, Newport County, RI
The radar
The Boston radar (KBOX), 41 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 8.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 110 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
237 WWUS71 KBOX 032020 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 320 PM EST SUN NOV 3 2013 .HIGH PRESSURE BUILDS OVER SOUTHERN NEW ENGLAND BRINGING CLEARING AND AS WELL AS AIR THAT IS DRIER AND COLDER. RIZ005-007-040430- /O.NEW.KBOX.FZ.W.0005.131104T0700Z-131104T1300Z/ BRISTOL RI-NEWPORT RI- INCLUDING THE CITIES OF...BRISTOL...NEWPORT 320 PM EST SUN NOV 3 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST MONDAY. * LOCATION...BRISTOL AND NEWPORT COUNTIES IN SOUTHEAST RHODE ISLAND. * TEMPERATURES...28 TO 32 DEGREES. * TIMING...FROM 2 AM TO 8 AM MONDAY MORNING. * IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
359 WWUS71 KBOX 040305 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1005 PM EST SUN NOV 3 2013 .HIGH PRESSURE BUILDS OVER SOUTHERN NEW ENGLAND BRINGING CLEARING AND AS WELL AS AIR THAT IS DRIER AND COLDER. RIZ005-007-041115- /O.CON.KBOX.FZ.W.0005.131104T0700Z-131104T1300Z/ BRISTOL RI-NEWPORT RI- INCLUDING THE CITIES OF...BRISTOL...NEWPORT 1005 PM EST SUN NOV 3 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST MONDAY... * LOCATION...BRISTOL AND NEWPORT COUNTIES IN SOUTHEAST RHODE ISLAND. * TEMPERATURES...IN THE MID 30S. * TIMING...FROM 2 AM TO 8 AM MONDAY MORNING. * IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
261 WWUS71 KBOX 040814 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 314 AM EST MON NOV 4 2013 .HIGH PRESSURE BUILDS OVER SOUTHERN NEW ENGLAND BRINGING CLEARING AND AS WELL AS AIR THAT IS DRIER AND COLDER. RIZ005-007-041300- /O.CON.KBOX.FZ.W.0005.000000T0000Z-131104T1300Z/ BRISTOL RI-NEWPORT RI- INCLUDING THE CITIES OF...BRISTOL...NEWPORT 314 AM EST MON NOV 4 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * LOCATION...BRISTOL AND NEWPORT COUNTIES IN SOUTHEAST RHODE ISLAND. * TEMPERATURES...IN THE LOWER 30S. * TIMING...FROM 2 AM TO 8 AM MONDAY MORNING. * IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this freeze warning went out at Nov 3, 3:08 PM EST, 12 minutes earlier.
Area forecast discussion, Nov 3, 3:08 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
308 PM EST SUN NOV 3 2013
.SYNOPSIS...
HIGH PRESSURE BUILDS OVER THE REGION TONIGHT AND MONDAY BRINGING
DRY AND COLDER AIR. THE HIGH SHIFTS TO OUR EAST WEDNESDAY AND
ALLOWS TEMPERATURES TO MODERATE. A COLD FRONT SWINGS ACROSS THE
REGION THURSDAY NIGHT OR FRIDAY FOLLOWED BY A RETURN TO COOLER
TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THROUGH 7 PM...
LINGERING CLOUDS OVER SOUTHEASTERN MASS/RI/NORTHERN CT IN THE
AFTERNOON THANKS TO UPPER SHORTWAVE MOVING ACROSS THE REGION. PER
SATELLITE PIX...EXTRAPOLATION BRINGS THE TRAILING EDGE OF THE
CLOUDS TO NEAR THE CAPE COD CANAL BY 23Z. SO EXPECT CLOUDS TO
LINGER ON THE CAPE AND ISLANDS THROUGH EVENING WHILE THE REMAINDER
OF THE REGION IS EITHER MOSTLY CLEAR OR CLEARING. GUSTY NORTH
WINDS WILL CONTINUE THROUGH THE AFTERNOON AND THEN SUBSIDE WITH
SUNSET.
TONIGHT...
HIGH PRESSURE BUILDS SUBSIDENCE OVER THE REGION...SO SKIES SHOULD
BE CLEAR OR CLEARING. EXCEPTION WOULD BE OVER THE CAPE AND
ISLANDS WHERE LOW LEVEL FLOW WILL BE OFF THE OCEAN SUPPLYING LOW
LEVEL MOISTURE. THE COOLING AIR TEMPS WILL BE MOVING OVER
RELATIVELY WARM OCEAN WATER BEFORE REACHING CAPE COD...CREATING A
17-20C VERTICAL TEMPERATURE DIFFERENTIAL. THE DEPARTING UPPER
SHORTWAVE WILL PROMOTE CLEARING WHILE THE AIRFLOW WILL PROMOTE
OCEAN EFFECT CLOUDS. WE EXPECT THE CLOUDS WILL WIN OUT ESPECIALLY
OVER THE MID AND OUTER CAPE WHERE OCEAN EFFECT IS FAVORED ON A
NORTH FLOW. THERE COULD BE BRIEF INITIAL CLEARING EARLY TONIGHT
BUT THE OCEAN EFFECT ENGINE SHOULD KICK IN DURING THE NIGHT.
MEANWHILE...CLEAR SKIES AND DIMINISHING WIND IN THE INTERIOR. COLD
ADVECTION WILL BRING LOWER TEMPS AND DEWPOINTS...AND ALLOW TEMPS
TO DROP BELOW FREEZING OVER MOST OF SOUTHERN NEW ENGLAND. THE
GROWING SEASON HAS ENDED FOR MOST AREAS BUT TECHNICALLY IT LINGERS
OVER SOUTHEAST RI/BLOCK ISLAND/NANTUCKET. TEMPS IN BRISTOL AND
NEWPORT COUNTIES ARE EXPECTED TO REACH A DEGREE OR TWO EITHER SIDE
OF FREEZING...AND BLOCK ISLAND SHOULD REACH THE MID AND UPPER 30S
OVERNIGHT. NANTUCKET MAY HOLD ONTO THE CLOUDS ENOUGH TO KEEP EARLY
MORNING TEMPS CLOSER TO 40. NOTING ALL OF THIS...WE ARE ISSUING A
FREEZE WARNING FOR BRISTOL AND NEWPORT COUNTIES. WINDS MAY
INTERFERE WITH FROST FORMATION ON BLOCK ISLAND...WHILE CLOUDS WILL
INTERFERE WITH ANY FROST DEVELOPMENT ON NANTUCKET. SO NO FROST
HEADLINES AT THIS TIME.
FORECAST TEMP/DEWPOINTS ARE A BLEND OF MOS GUIDENCE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MONDAY...
THE INFLUX OF COLDER AIR REACHES ITS PEAK MONDAY AND THEN RELAXES
MONDAY NIGHT. HIGH PRESSURE WILL MAINTAIN MOSTLY CLEAR SKIES OVER
MOST OF THE REGION. A NORTH TO NORTHEAST FLOW WILL CONTINUE TO
FAVOR OCEAN CLOUDS OVER THE CAPE AND NANTUCKET. AS THE HIGH
PRESSURE BUILDS FURTHER DURING THE DAY...THE LOW LEVEL FLOW WILL
WEAKEN AND THE CLOUDS SHOULD DIMINISH. MIXING WILL REACH TO AROUND
900 MB. MIXING TO 925 MB SUPPORTS MAX TEMPS AROUND 40 WHILE MIXING
TO 850 MB SUPPORTS MAX TEMPS AROUND 50. EXPECT MAX TEMPS IN THE
40S.
MONDAY NIGHT...
HIGH PRESSURE STILL IN CONTROL AND SHOULD PROVIDE A FAIR NIGHT.
AN UPPER JET MOVING UP FROM THE OHIO VALLEY WILL SPREAD SOME HIGH
LEVEL CLOUDS OVERHEAD. SURFACE WINDS TURN MORE EASTERLY BUT ALSO
DIMINISH SUBSTANTIALLY WITH THE RIDGE AXIS ALMOST ON TOP OF US.
WE WILL SHOW SOME INCREASE IN SKY COVER BUT ONLY TO PARTLY CLOUDY
LEVELS. MIN TEMPS MAY BE A LITTLE LESS COLD THAN TONIGHT BUT STILL
BELOW FREEZING IN MOST OF OUR AREA.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
HIGHLIGHTS...
* STILL COOL TUE THEN MODERATING TEMPS BY WED
* BREEZY AND MILD WITH SHOWERS THU AFTN INTO THU EVENING
* BLUSTERY AND COLDER FRI INTO NEXT WEEKEND
OVERVIEW...
GUIDANCE IS IN GOOD AGREEMENT ON THE OVERALL PATTERN DURING THE
EXTENDED PERIOD. SUBTROPICAL RIDGE OVER THE SE USA WITH RIDGING
EXTENDING NWD ALONG THE EAST COAST WILL RESULT IN DRY WEATHER AND
MODERATING TEMPS FOR TUE/WED. TIMING OF CENTRAL PLAINS TROF AND THE
ASSOCD COLD FRONT IS NOW FAIRLY CONSISTENT BETWEEN GFS AND ECMWF
WITH THE MOST LIKELY PERIOD OF SHOWERS THU AFTERNOON AND EVENING
FOLLOWED BY COOLER CONDITIONS FRI INTO THE WEEKEND. THE FLOW OVER
THE NORTHERN CONUS IS FORECAST TO DEAMPLIFY WITH A FAST MOVING
SHORTWAVE AND ASSOCD CLIPPER SYSTEM APPROACHING SOMETIME NEXT
WEEKEND.
MON NIGHT INTO WED...
HIGH PRES IN CONTROL DURING THIS PERIOD WILL RESULT IN DRY WEATHER.
BELOW NORMAL TEMPS TUE WILL MODERATE TO A FEW DEGREES ABOVE
NORMAL BY WED AS THE HIGH MOVES OFFSHORE. DESPITE THE DRY
WEATHER...THE LOW LEVEL EASTERLY FLOW WILL LIKELY RESULT IN SOME
OCEAN CLOUDS IN EASTERN NEW ENG TUE WITH LESS CLOUDS IN THE
INTERIOR. FAIR AMOUNT OF LOW BASED SC LIKELY DEVELOPING EVERYWHERE
ON WED AS LOW LEVEL MOISTURE INCREASES.
THU INTO FRI...
MODELS ARE SIMILAR WITH THE TIMING OF A STRONG COLD FRONT MOVING
THROUGH SNE LATE THU AND THU EVENING. FAIRLY HIGH CONFIDENCE THAT
THIS FRONT WILL BRING A PERIOD OF SHOWERS THU AFTERNOON INTO THU
EVENING ALONG WITH GUSTY PREFRONTAL SW WINDS FOLLOWED BY DRYING LATE
THU NIGHT INTO FRI WITH GUSTY POST-FRONTAL W/NW WINDS. UNSEASONABLY
MILD TEMPS THU...THEN TURNING COOLER THAN NORMAL FRI.
SAT...
KEPT A DRY FORECAST FOR NOW...BUT NEXT SHORTWAVE WILL BE APPROACHING
FROM THE WEST AND A FASTER TIMING WOULD RESULT IN CHC SHOWERS. BELOW
NORMAL TEMPS.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
THROUGH 7 PM...
MVFR CIGS LINGER ON THE CAPE AND ISLANDS AND IN PARTS OF SOUTHEAST
MASS/RI. BUT THE TREND WILL BE FOR CLEARING OFF-CAPE. NORTH WINDS
WITH GUST POTENTIAL TO 25 KNOTS...DIMINISHING TOWARD SUNSET.
TONIGHT AND MONDAY...HIGH CONFIDENCE.
VFR WITH FAIR SKIES AND DIMINISHING NORTH WINDS. LINGERING CLOUDS
OVER CAPE COD AND THE ISLANDS AND WIND GUSTS TO 20 KTS BUT STILL
VFR.
MONDAY NIGHT...HIGH CONFIDENCE.
VFR WITH WINDS BECOMING MORE EASTERLY. DIMINISHING CLOUDS CAPE
AND ISLANDS BUT SOME INCREASE IN SKY COVER OFF-CAPE.
KBOS TAF...HIGH CONFIDENCE. VFR WITH DIMINISHING NORTH WIND.
KBDL TAF...HIGH CONFIDENCE IN TAF. VFR WITH DIMINISHING NORTH
WIND.
OUTLOOK...TUESDAY THROUGH THURSDAY...
TUE...HIGH CONFIDENCE. MAINLY VFR...BUT MAY SEE SOME MVFR CIGS
MOVE IN OFF THE OCEAN ACROSS E NEW ENG. LIGHT EASTERLY WINDS.
WED...MODERATE CONFIDENCE. AREAS OF MVFR CIGS MAY DEVELOP WED
AFTERNOON INTO WED NIGHT.
THU...MODERATE CONFIDENCE. MVFR CONDITIONS AS SHOWERS MOVE ACROSS
THE REGION...IMPROVING LATE THU NIGHT. LOWER CONFIDENCE ON TIMING.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
THROUGH 7 PN...
OBSERVED WINDS WERE STILL GUSTING NEAR 25 KNOTS OVER THE WATERS
MID AFTERNOON. BUZZARDS BAY WAS G24 WHILE NANTUCKET ARPT WAS G26
AND PROVINCETOWN G21. THESE GUSTS SHOULD CONTINUE THROUGH EVENING.
SEAS ARE ALSO UP WITH 7 FEET AT BUOY 013 AND 7 FEET SOUTHEAST OF
BLOCK ISLAND. MEANWHILE WINDS ARE DIMINISHING INLAND AND TRENDING
THAT WAY TOWARD THE COAST. WE WILL CONTINUE THE SMALL CRAFT
ADVISORY FOR MOST OF OUR WATERS BUT LET IT EXPIRE ON BOSTON HARBOR
AND NARRAGANSETT BAY.
TONIGHT...HIGH CONFIDENCE
HIGH PRESSURE BUILDING IN FROM WEST WHILE LOW PRESSURE LINGERS
WELL OFFSHORE. THE PRESSURE DIFFERENCE BETWEEN THESE TWO SYSTEMS
SHOULD MAINTAIN WINDS OVER THE WATERS TONIGHT. THIS IN TURN WILL
KEEP SEAS AT 5-8 FEET OVER THE EXPOSED WATERS OVERNIGHT. CONTINUE
SMALL CRAFT ADVISORY ON THESE WATERS.
MONDAY...MODERATE TO HIGH CONFIDENCE
AS HIGH PRESSURE BUILDS OVER NEW ENGLAND AND THE WATERS WE SHOULD
SEE THE WINDS DIMINISH THROUGH THE DAY...EARLIEST IN THE NORTH. AS
WINDS DIMINISH...THE SEAS SHOULD SLOWLY SUBSIDE. CONTINUE SMALL
CRAFT INTO THE DAY. THE HEADLINES OVER THE WATERS CLOSER TO SHORE
WILL BE BROUGHT DOWN PIECEMEAL THROUGH THE DAY AS WINDS/SEAS
DIMINISH.
MONDAY NIGHT...HIGH CONFIDENCE.
DIMINISHING NORTHEAST WINDS AS HIGH PRESSURE BUILDS OVERHEAD.
LEFTOVER 5-6 FOOT SEAS ON THE OUTER WATERS. THESE SEAS WILL
DIMINISH OVERNIGHT. CONTINUE SCA HEADLINE ON THESE OUTER WATERS.
OUTLOOK...TUESDAY THROUGH THURSDAY...
TUE INTO WED...HIGH CONFIDENCE. TRANQUIL BOATING WEATHER WITH LIGHT
WINDS AND SEAS...ALTHOUGH SW WINDS WILL BE INCREASING WED NIGHT WHEN
SCA GUSTS MAY DEVELOP.
THU...HIGH CONFIDENCE. SCA CONDITIONS LIKELY WITH WINDS AND SEAS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...FREEZE WARNING FROM 2 AM TO 8 AM EST MONDAY FOR RIZ005-007.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EST MONDAY FOR ANZ231>234.
SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ANZ230-
236.
SMALL CRAFT ADVISORY UNTIL 10 AM EST MONDAY FOR ANZ235-237.
SMALL CRAFT ADVISORY UNTIL 7 PM EST MONDAY FOR ANZ250-254>256.
SMALL CRAFT ADVISORY UNTIL 4 PM EST MONDAY FOR ANZ251.
&&
SYNOPSIS...WTB/KJC
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...KJC
AVIATION...WTB/KJC
MARINE...WTB/KJCHazardous weather outlook, Nov 3, 3:20 AM EST, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 320 AM EST SUN NOV 3 2013 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-040830- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 320 AM EST SUN NOV 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-040830- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 320 AM EST SUN NOV 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Freeze Warnings in Rhode Island, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.